# SDR SWAA043505

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND ZEE CHORD AT BS 270, FROM LBL 11 TO RBL 11, CORRODED.  REMOVED AND REPLACED ZEE CHORD PER SRM.
